MAUDE Adverse Event Report: SCANLAN INTERNATIONAL SCANLAN® VASCULAR TUNNELER AND BULLET TIP

SCANLAN INTERNATIONAL SCANLAN® VASCULAR TUNNELER AND BULLET TIP
Model Number 9009-18
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/24/2026
Type of Reportable Event Malfunction

Brand Name
SCANLAN® VASCULAR TUNNELER AND BULLET TIP
Common Device Name
VASCULAR TUNNELER
Manufacturer (Section D)
SCANLAN INTERNATIONAL
one scanlan plaza
saint paul MN 55107 1629
Manufacturer (Section G)
SCANLAN INTERNATIONAL, INC.
one scanlan plaza
saint paul MN 55107
Manufacturer Contact
mark watson
one scanlan plaza
saint paul, MN 55107
6517285759
MDR Report Key25894209
Report Number2126670-2026-00004
Device Sequence Number15987813
Product Code DWS
UDI-Device Identifier00846159000986
UDI-Public(01)00846159000986(10)8339902(17)300917
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9009-18
Device Catalogue Number9009-18
Device Lot Number8378504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown